# SDR DALA2016110808426

- Difficulty date: November 7, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON OUTER AND INNER PAN BELOW STOP FITTING NR 5 AT MID CARGO DOOR.  THE PAN WAS REPAIRED IAW ERA 551717-14 REV ORIGINAL.
